I have posted on this subject before and finally got around to stopping the Pravachol for 2weeks to see if my neck and shoulder muscle pain went away. I had a noticable decrease in pain it apppears, not entirely but noticable. I started up on Pravachol again on the 14th and now the pain is back again with a vengance. It appears to be worse if I have been lifting something that day. I am going to go to my family practice doctor next week. Any suggestions for what to look at for in a blood test as far as the muscle problems. I have been on Pravachol for over 4 years but the neck pain appeared about a year or so ago but has started to get worse.
This class of cholesterol lowering medications can cause muscle soreness. Sometimes, it can cause muscle cell breakdown - a blood test that your doctor will know about can check for this. However, if Pravachol were the culprit in your case, I would have expected the pain to resolve entirely after you stopped the medication.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.